# SDR UHLA201606150349

- Difficulty date: June 15, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 23,047 hours, 17,188 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Dented
- Location: Gpu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ABOVE GPU DOOR. PERFORMED CUT-OUT OF DAMAGED AREA REF SRM 51-10-01. FABRICATED REPAIR DOUBLER AND FILLER, LOCATED AND DRILLED NEW HOLES ON SKIN AND REPAIR DOUBLER REF ETD2016-170-056193 AND SRM 53-10-01. INSTALLED REPAIR DOUBLER AND FILLER AND APPLIED EDGE SEAL REF ETD2016-170-056193 AND SRM 53-10-01.  MAJOR REPAIR.
